# SDR UPS97222456

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 651841566
- Condition: Corroded
- Location: Bs 320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION, VERTICAL STIFFENER CORRODED AT BS 320 RBL 13 WL 170.  CORROSION REMOVAL OUT OF LIMITS.  REMOVED AND REPLACED VERTICAL STIFFENER AT BS 320 RBL 13 WL 170 PER SRM 51-10-6, 51-10-1, 51-30-2.
